# SDR AALA201704249001

- Difficulty date: April 4, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 48,848 hours, 28,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472172204
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT GALLEY FLOOR SUPPORT AT Y1225 BETWEEN FRAME 66 AND 68.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, AND DRAWING D53472780.
